# SDR FDEA201608173242

- Difficulty date: August 17, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tee Fitting
- Part number: ARB12849
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE TELESCOPING DUCT PANEL OUTBD, AFT LANDING IS WORN.  REPLACED DAMAGED TEE CAP IAW DRAWING ARB 1284.
